MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD
Model Number 4524
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lead was surgically abandoned and replaced.As the lead will not be returned for analysis, the clinical observations cannot be confirmed.
 
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead was surgically abandoned due to high pacing thresholds.Additional information indicated that the cause for high threshold was unconfirmed as lead insulation looked normal and x-ray did not show any abnormalities.This lv lead is no longer in service.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 3
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8000188
Report Number2124215-2018-60149
Device Sequence Number1658791
Product Code NIK
UDI-Device Identifier00802526353758
UDI-Public802526353758
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/30/2006
Device Model Number4524
Device Catalogue Number4524
Device Lot Number156138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age76 YR